My husband went to his regular doctor a few days ago and comlained of problems focusing. He was given the drug, Nuvigil, to help combat sleepiness during the day hoping to help his problems with focus. After taking the drug, he experienced tingling in his fingers for the rest of the day. It was after hours, the beginning of a holiday weekend, so his doctor could not be reached to ask about this reaction. It concerned him as he thought it might be an indication of an undiagnosed heart problem. What sort of side effects have any of you had with this drug, and did it go away with continued use?
The condition you describe is called paresthesia and it a report side effect of Nuvigil. If your husband is having any pain or shortness of breath then please get him medical attention asap. Paresthesia itself is nothing much to be concerned about. If the tingling does not subside then contact the doctor when possible.
- Nuvigil Information for Consumers
- Nuvigil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nuvigil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Aug 2010 • 5 answers
Posted 10 Jan 2011 • 4 answers
Posted 3 Mar 2011 • 6 answers
Posted 24 Sep 2011 • 14 answers
Posted 20 Oct 2015 • 3 answers